# SDR SWAA2013012811974

- Difficulty date: January 15, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON TRACK FAIRING OUTBOARD SIDE AT WBL 198.60 LEFT WING.  REPLACED SUPPORT LOCATED ON TRACK FAIRING OUTBOARD SIDE AT WBL 198.60 LEFT WING IAW SRM B737-300 51-10-02 ITEM 8, SRM B737-300 51-40-02 AND DRAWING 65C26300.
